# SDR 9JLA2013092604675

- Difficulty date: July 15, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N100WT
- Make and model: Cessna 550
- Aircraft serial: 5500858
- Aircraft time: 4,126 hours, 3,496 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 9912340212
- Part serial: 1181
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LEFT ANTI-ICE ANNUNCIATOR ILLUMINATED, TROUBLESHOT & IDENTIFIED LT ENGINE INLET VALVE DEFECTIVE. VALVE REMOVED AND AN O/H UNIT INSTALLED. OPS CHECKED SATISFACTORY.
